Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Had triple bypass, dialysis, diabetes, vomiting, swollen body. Reasons?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11722 Questions
My friend had triple bypass about 3 weeks ago, is on dialysis four times a day but found out only has been doing it once since the surgery and has diabetes. She starting vomiting this morning and the color was black with an odor, several areas of the body swollen, (legs, arms, and etc.). What could this be?
Posted Wed, 4 Jul 2012 in Hypertension and Heart Disease
Answered by Dr. Rakhi Tayal 4 hours later
Thanks for posting your query.
Doing dialysis once instead of four times will cause a higher levels of urea and creatinine in the body leading to renal failure.
Vomiting out of black substance is suggestive of bleeding in the upper GI tract and is worrisome. She needs an immediate treatment after upper GI endoscopy to find out the site of bleeding. The other symptoms of generalized swelling may be related to her impending renal failure.
She needs an immediate medical help.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor